# SDR ABXA9600421

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2050
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Carpet
- Condition: Out Of Position
- Location: Lt Seat Track
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT WILL NOT STAY LOCKED IN RAIL, SEAT SLIDES BACK ON TAKEOFF.  REMOVED CARPET FROM BETWEEN CAPTAINS RAILS.  CARPET WAS STUCK IN RIGHT SEAT RAIL.  SEAT OPS CHECKED NORMAL.
